Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 177, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Nov 22, 2012, 2:32 AM PST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2012, 2:32 AM PST (10:32 UTC)
- Expired
- Nov 23, 2012, 1:43 AM PST
- In force
- 23 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
837 WHUS76 KMTR 221032 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 232 AM PST THU NOV 22 2012 PZZ565-221845- /O.CAN.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ /O.NEW.KMTR.SC.Y.0177.121122T1032Z-121123T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 232 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. * WAVES: WEST TO NORTHWEST SWELL 9 TO 11 FEET AT 14 SECONDS THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-221845- /O.CAN.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ /O.NEW.KMTR.SC.Y.0177.121122T1032Z-121123T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 232 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS: NORTH WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. * SEAS: NORTHWEST SWELL 10 TO 13 FEET AT 14 SECONDS THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-221845- /O.CON.KMTR.RB.Y.0037.000000T0000Z-121122T2300Z/ /O.CON.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 232 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS: COMBINED SEAS BUILDING TO 9 TO 13 FEET AT 14 SECONDS BY TONIGHT CONTINUING INTO THURSDAY AFTERNOON. * EBB: 1.7 KNOTS AT 11:08 AM THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ570-221845- /O.CON.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 232 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS: WEST SWELL 10 TO 13 FEET AT 14 SECONDS THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ540-221845- /O.CON.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ POINT ARENA TO POINT REYES TO 10 NM- 232 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS: WEST SWELL 9 TO 12 FEET AT 14 SECONDS THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ560-221845- /O.CON.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 232 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS: WEST TO NORTHWEST SWELL 9 TO 11 FEET AT 14 SECONDS THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
048 WHUS76 KMTR 221719 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 919 AM PST THU NOV 22 2012 PZZ545-222300- /O.CON.KMTR.RB.Y.0037.000000T0000Z-121122T2300Z/ /O.CON.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 919 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS: COMBINED SEAS BUILDING TO 9 TO 13 FEET AT 13 SECONDS BY TONIGHT CONTINUING INTO THIS AFTERNOON. * EBB: 1.7 KNOTS AT 11:08 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ575-230130- /O.CON.KMTR.SC.Y.0177.000000T0000Z-121123T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 919 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. * SEAS: NORTHWEST SWELL 9 TO 12 FEET AT 13 SECONDS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-230130- /O.CON.KMTR.SC.Y.0177.000000T0000Z-121123T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 919 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. * WAVES: WEST TO NORTHWEST SWELL 8 TO 11 FEET AT 13 SECONDS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-222300- /O.CON.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 919 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS: WEST SWELL 10 TO 13 FEET AT 13 SECONDS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ540-222300- /O.CON.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ POINT ARENA TO POINT REYES TO 10 NM- 919 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS: WEST SWELL 9 TO 13 FEET AT 13 SECONDS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ560-222300- /O.CON.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 919 AM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS: WEST TO NORTHWEST SWELL 9 TO 11 FEET AT 13 SECONDS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
190 WHUS76 KMTR 222230 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 230 PM PST THU NOV 22 2012 PZZ545-222330- /O.CAN.KMTR.RB.Y.0037.000000T0000Z-121122T2300Z/ /O.CAN.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 230 PM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY FOR ROUGH BAR. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * SEAS HAVE DROPPED BELOW ADVISORY CRITERIA THEREFORE THE SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED. $$ PZZ540-560-570-222330- /O.CAN.KMTR.SW.Y.0011.000000T0000Z-121122T2300Z/ POINT ARENA TO POINT REYES TO 10 NM- PIGEON POINT TO POINT PINOS TO 10 NM- WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 230 PM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. * SEAS HAVE DROPPED BELOW ADVISORY CRITERIA THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ PZZ575-230630- /O.CON.KMTR.SC.Y.0177.000000T0000Z-121123T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 230 PM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-230630- /O.CON.KMTR.SC.Y.0177.000000T0000Z-121123T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 230 PM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
280 WHUS76 KMTR 230403 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 803 PM PST THU NOV 22 2012 PZZ575-231100- /O.CON.KMTR.SC.Y.0177.000000T0000Z-121123T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 803 PM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-231100- /O.CON.KMTR.SC.Y.0177.000000T0000Z-121123T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 803 PM PST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
055 WHUS76 KMTR 230943 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 143 AM PST FRI NOV 23 2012 PZZ565-575-231045- /O.CAN.KMTR.SC.Y.0177.000000T0000Z-121123T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 143 AM PST FRI NOV 23 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. NW WIND AND SEAS WILL CONTINUE TO DECREASE THIS MORNING. $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 9:38 PM PST, 4 hours 54 minutes earlier.
Area forecast discussion, Nov 21, 9:38 PM PST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
938 PM PST WED NOV 21 2012
.DISCUSSION...AS OF 7:54 PM PST WEDNESDAY...SOME HIGH CLOUDS ARE
DRIFTING ACROSS THE REGION THIS EVENING. SKIES WILL BE MAINLY
CLEAR TO CLEAR OVERNIGHT AS HIGH PRESSURE SLOWLY BUILDS OVER THE
REGION. PATCHY FOG IS POSSIBLE VERY LATE AT NIGHT DUE TO RECENT
RAINS...MOISTENED LOW LEVELS AND AIRMASS STABILITY. HIGH PRESSURE
WILL CONTINUE TO BUILD DURING THANKSGIVING LEADING TO DRY WEATHER
THAT WILL LAST THROUGH THE HOLIDAY WEEKEND.
DAYTIME TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL AND NIGHT
TIME LOWS NEAR NORMAL FOR LATE NOVEMBER. HIGH PRESSURE WILL PROTECT
THE AREA FROM ANY POSSIBLE RAIN EVENTS FOR THE HOLIDAY WEEKEND.
CONFIDENCE IS MODERATE TO HIGH FOR DRY WEATHER AS THE MODELS HAVE
BEEN CONSISTENT WITH THIS SCENARIO. PRESENT WEATHER FORECAST LOOKS
GOOD. NO UPDATES ARE PLANNED THIS EVENING.
&&
.AVIATION...AS OF 9:38 PM PST WEDNESDAY...MAINLY CLEAR SKIES
EXPECTED TONIGHT AS COOL DRY AIR FILTERS IN BEHIND THE DEPARTED
COLD FRONT. LIGHT WINDS ARE ANTICIPATED OVERNIGHT WITH MODERATE
WESTERLY WINDS EXPECTED TO RESUME THURSDAY AFTERNOON.
VICINITY OF KSFO...VFR CONDITIONS EXPECTED THROUGH FORECAST PERIOD.
MODERATE WEST WINDS WILL EASE OVERNIGHT BECOMING LIGHT OFFSHORE
AFTER 12Z TONIGHT. ONSHORE FLOW WILL RESUME THURSDAY AFTERNOON.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS EXPECTED THROUGH
FORECAST PERIOD. WEST WINDS WILL VEER OFFSHORE AFTER 09Z TONIGHT.
ONSHORE FLOW WILL RESUME THURSDAY AFTERNOON.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...ROUGH BAR ADVISORY FOR SF BAR
&&
PUBLIC FORECAST: CANEPA
AVIATION/MARINE: CW
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREANearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.